MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM SYPHILIS QUALITY CONTROL MATERIAL (SYPH QC) KIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM SYPHILIS QUALITY CONTROL MATERIAL (SYPH QC) KIT
Model Number N/A
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that qc material splashed onto the operator's hand and under the glove while opening the negative atellica im syphilis quality control (syph qc), lot 066 bottle.The customer stated that while opening the negative qc bottle by squeezing/squirting through the tip, the material splashed because the tip was not present.Upon inspection, no tip was found inside the blue cap and no evidence of leakage was observed inside the box.The other bottle within the same box was intact.The customer also checked additional boxes, which were found to be acceptable.The missing tip was not located.The customer stated that the operator had a pre-existing cut on the hand beneath the glove (not related to this event), which came into contact with the qc material.Day-zero screening for hiv, hepatitis, and syphilis was performed, and follow-up testing to be performed in 3 months.
 
Additional Manufacturer Narrative
A customer from outside the united states contacted siemens and reported that qc material splashed onto their hand and under their glove while opening the negative atellica im syphilis quality control (syph qc) bottle.Siemens conducted an investigation of the reported event.A subset of available retain samples was inspected to verify proper dispensing nozzle fitment.Of 55 atellica im syph qc sets available, 10 sets were inspected, and proper nozzle fitment was confirmed on all components examined.A review of the batch records for atellica im syph qc kit lot 474361066 confirmed that the correct dispensing nozzle was used during assembly and kitting.The lot was kitted on 06/19/2025 on kitting line 2, which incorporated a checkweigher as part of the kitting process.Kits not meeting the established acceptable weight range underwent inspection.A kit missing a dispensing nozzle would not have met the acceptable weight criteria.The sampling plan was designed to meet an acceptable quality limit (aql) of 1.0%.Based on one reported kit potentially missing a dispensing nozzle, the calculated occurrence rate was (b)(4), which was below the established aql of (b)(4).The customer is operational and the reported issue was resolved through kit replacement.

Brand Name
ATELLICA IM
Common Device Name
ATELLICA IM SYPHILIS QUALITY CONTROL MATERIAL (SYPH QC) KIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24338703
Report Number1219913-2026-00038
Device Sequence Number9754558
Product Code JJX
UDI-Device Identifier00630414599892
UDI-Public(01)00630414599892(10)474361066(17)260416
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Model NumberN/A
Device Catalogue Number10995676
Device Lot Number474361066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown